# SDR UALA2009051801399

- Difficulty date: May 16, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 32,605 hours, 8,589 cycles
- Engine: Pwa PW4056
- System (JASC): 7921 · Engine Oil Cooler
- Part: Heat Exchanger
- Part number: 51G760600U
- Condition: Failed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS R ENG A-O VALVE EICAS MESSAGE.  REPLACED AIR-OIL HEAT EXCHANGER.  ACCOMPLISHED INSPECTION OF AIR OIL HEAT EXCHANGER INSTALLATION.
